My allergy meds cause me awful side effects, what should I do?

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderator: talkhealth

Post Reply
2 posts
daniela96
Posts: 1
Joined: Tue Jun 16, 2020 6:33 pm
Quote

by daniela96 on Tue Jun 16, 2020 6:37 pm

My allergy meds cause me awful side effects, what should I do?

Hey guys! So I'm a 20 year old female and my allergies have recently gotten so bad that they're stopping me from basically enjoying life. I have allergic rhinitis and I get hives and all that stuff. I have food allergies as well, and I've tried every over the counter remedy I could possibly try. Allegra and Xyzal cause me severe joint pain but I have no choice. I take Xyzal when I'm super desperate. Zyrtec and Claritin make my heart feel fluttery and I get anxious, Flonase has awful side effects too! I don't know what to take anymore. I've tried RhinAllergy and it doesn't really work for me, I'm tired of spending money and my allergist rolls his eyes at me, I feel like no one really listens to me. What can I do? I use salene spray for my sinuses but it's not enough. I've been miserable all year and my ribs and my back hurt badly from having to resort to antihistamines like Xyzal. I get frequent ear infections that are allergy related and my throat hurts. I'm so tired you guys. I'm also sensitive to steroids so there's that too. Is there anyone else in my same boat?

User avatar
talkhealth
Posts: 1616
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Mon Jun 22, 2020 10:45 am

Re: My allergy meds cause me awful side effects, what should I do?

Hi daniela96,

Thank you for posting on the forum. We have noticed that you haven't received any replies yet. Sorry to hear about your frustrating journey with your allergies.

You may want to try a low histamine diet to reduce your histamine load in your body. Please find some info below from one of our charity supports Allergy UK:

https://www.allergyuk.org/information-a ... ntolerance

Also try researching into homeoapathic medicine for a remedy to help with your histamine symptoms. This will work to reduce your sensitivity. Lots of people find relief this way.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

Post Reply
2 posts